# SDR 8481216U2009

- Difficulty date: August 4, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N848AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145710
- Engine: Allsn AE3007A
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Broken
- Location: Flashlight
- Part time: 15,405 hours, 14,024 cycles
- Component: Flashlight
- Component part number: P2070009520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLASHLIGHT CRADLE BROKEN.  (K)
